| Model Number |
1219-28-058 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Notified that surgeon performed a pinnacle liner dissociation revision case at (b)(6).Surgeon reported that the liner had likely dissociated due to poor implantation technique and noted soft tissue underneath the ard tab of the liner.The revision liner proceeded as planned with no adverse patient outcome.Primary thr performed by (b)(6)2016.No further information available.
Event or Problem Description
Additional information indicated that the affected side is the right.
Additional Manufacturer Narrative
Product complaint # (b)(4).No device associated with this report was received for examination.Examination of the provided x-ray and photograph images finds sufficient evidence to confirm the reported disassociation event.It was not possible to determine a root cause.There is nothing noted to indicate a product problem.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot :the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.